Translator Disclaimer
2015 Semilinear wave equations on asymptotically de Sitter, Kerr–de Sitter and Minkowski spacetimes
Peter Hintz, András Vasy
Anal. PDE 8(8): 1807-1890 (2015). DOI: 10.2140/apde.2015.8.1807

Abstract

We show the small data solvability of suitable semilinear wave and Klein–Gordon equations on geometric classes of spaces, which include so-called asymptotically de Sitter and Kerr–de Sitter spaces as well as asymptotically Minkowski spaces. These spaces allow general infinities, called conformal infinity in the asymptotically de Sitter setting; the Minkowski-type setting is that of nontrapping Lorentzian scattering metrics introduced by Baskin, Vasy and Wunsch. Our results are obtained by showing the global Fredholm property, and indeed invertibility, of the underlying linear operator on suitable L2-based function spaces, which also possess appropriate algebra or more complicated multiplicative properties. The linear framework is based on the b-analysis, in the sense of Melrose, introduced in this context by Vasy to describe the asymptotic behavior of solutions of linear equations. An interesting feature of the analysis is that resonances, namely poles of the inverse of the Mellin-transformed b-normal operator, which are “quantum” (not purely symbolic) objects, play an important role.

Citation

Download Citation

Peter Hintz. András Vasy. "Semilinear wave equations on asymptotically de Sitter, Kerr–de Sitter and Minkowski spacetimes." Anal. PDE 8 (8) 1807 - 1890, 2015. https://doi.org/10.2140/apde.2015.8.1807

Information

Received: 27 November 2013; Revised: 10 April 2015; Accepted: 3 September 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1336.35244
MathSciNet: MR3441208
Digital Object Identifier: 10.2140/apde.2015.8.1807

Subjects:
Primary: 35L71
Secondary: 35L05, 35P25

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
84 PAGES


SHARE
Vol.8 • No. 8 • 2015
MSP
Back to Top